# SDR ASAA2015011010192

- Difficulty date: January 10, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 4,402 hours, 1,398 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Autothrottle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER AUTOTHROTTLE DC-1 ON P18-1 E, IS TRIPPED ON PRE-FLIGHT INSPECTION.  ACFT GROUNDED.  FLIGHT LEG NR 1 SHOWS 8 FAULTS FOR 28V INVALID AT LANDING, ELEV 385, SUSPECT SEATBELT.  IAW MM 20-60-01, RESET AT DC-1 CIRCUIT BREAKER, PERFORMED REQUIRED LWMP TESTS IAW FIM 22-11/802 BITE GRP 43.  OPS NORMAL.  NO HISTORY 30 DAYS.  GROUND VERIFICATION GOOD.
